# SDR HALA2021101300171

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,755 hours, 2,407 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 361 - ATO - DUE TO WRONG INDICATION ON FMA. ECAM 'NAV R CAPT STATIC FAULT'. MAX IAS AT ABORT LESS THAN 70 KTS. CORRECTIVE ACTION: NO CURRENT FAULT. LAST LEG 'NAV R CAPT STATIC FAULT'. PERFORMED LAND CAT 3 CAPABILITY TEST. INSPECTED STATIC PORT. NO DEFECTS NOTED. (7724735)
